About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 832548, 8 pages
http://dx.doi.org/10.1155/2013/832548
Research Article

Extragradient Method for Solutions of Variational Inequality Problems in Banach Spaces

1Department of Mathematics, University of Botswana, Private Bag 00704, Gaborone, Botswana
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 27 March 2013; Accepted 11 May 2013

Academic Editor: Ru Dong Chen

Copyright © 2013 H. Zegeye and N. Shahzad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Mohammed Ali Alghamdi, Naseer Shahzad, and Habtu Zegeye, “On Solutions of Variational Inequality Problems via Iterative Methods,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Phayap Katchang, and Somyot Plubtieng, “The Hybrid Projection Methods for Pseudocontractive, Nonexpansive Semigroup, and Monotone Mapping,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar